| Catalog Number |
SRLP-320 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side "possible rupture".Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Device was explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: rupture: observed broken device assessed as fold flaw opening and observed a missing piece of shell assessed as inconclusive.As per the investigation procedure, creases, and non-penetrating nick, were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d9; h3; h6.
Event or Problem Description
Healthcare professional reported left side "possible rupture".Device was explanted.